Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 26, 2014, 2:39 PM CDT for DeWitt County, Karnes County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 2:39 PM CDT (19:39 UTC)
- Expired
- May 26, 2014, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 101 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:15 PM CDT | FLASH FLOOD | Runge, TX | SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
289
WGUS54 KEWX 261939
FFWEWX
TXC123-255-262230-
/O.NEW.KEWX.FF.W.0014.140526T1939Z-140526T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY...
KARNES COUNTY...
* UNTIL 530 PM CDT
* AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR ARE
ENOUGH TO PRODUCE FLASH FLOODING FROM SLOW MOVING THUNDERSTORMS
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUNGE...
THOMASTON AND NORDHEIM.
AFTER HEAVY RAINS OF 2 TO 5 INCHES MOVED ACROSS DEWITT AND KARNES
COUNTIES EARLIER THIS MORNING...ANOTHER 1 TO 3 INCHES OF RAIN IS
EXPECTED TO HAVE FALLEN BETWEEN 1 AND 3 PM CDT THIS AFTERNOON. THESE
ADDITIONAL HEAVY RAINS SHOULD COMBINE WITH THE EARLIER RUNOFF TO
PRODUCE FLASH FLOODING OF LOW LYING AREAS...ESPECIALLY NEAR LARGER
CREEKS AND STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 2886 9730 2892 9742 2866 9777 2868 9786
2871 9791 2869 9801 2888 9818 2910 9781
2919 9709 2909 9698
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 12:32 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 26, 12:32 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1232 PM CDT MON MAY 26 2014 .AVIATION... A BROAD AREA OF CONVECTION WILL CONTINUE TO MOVE EASTWARD ACROSS CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS THIS AFTERNOON. THE HEAVIEST OF THE ACTIVITY HAS MOVED EAST OF THE I-35 TAF TERMINALS...BUT ADDITIONAL SHRA WITH EMBEDDED TSRA IS EXPECTED THROUGH THE AFTERNOON ACROSS AREAS GENERALLY ALONG AND EAST OF A LINE FROM KBMQ TO KSAT TO KPEZ. CIGS ARE VARYING WIDELY ACROSS THE REGION...AND WILL CONTINUE TO DO SO THROUGH THE NEXT FEW HOURS. CIGS ARE THEN EXPECTED TO HOVER AROUND 3KFT. ANOTHER ROUND OF LOW STRATUS IS EXPECTED OVERNIGHT...WITH ANOTHER CHANCE OF AT LEAST SCATTERED CONVECTION. && .PREV DISCUSSION... /ISSUED 929 AM CDT MON MAY 26 2014/ UPDATE... INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS). DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING. STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL UPDATES AND/OR WARNINGS. PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/ UPDATE... TO CANCEL THE FLASH FLOOD WATCH. DISCUSSION... REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING. THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH. PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/ AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL LOWER OVERNIGHT TO MVFR. PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST. DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST. THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 85 70 87 / 90 50 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 86 69 85 68 86 / 60 40 40 50 30 NEW BRAUNFELS MUNI AIRPORT 86 68 87 68 88 / 60 40 30 50 20 BURNET MUNI AIRPORT 83 68 84 68 85 / 100 50 30 50 20 DEL RIO INTL AIRPORT 88 72 93 73 96 / 20 30 - 20 - GEORGETOWN MUNI AIRPORT 85 71 83 70 85 / 90 50 40 50 20 HONDO MUNI AIRPORT 89 72 92 72 93 / 40 40 20 30 10 SAN MARCOS MUNI AIRPORT 85 69 85 68 86 / 60 40 30 50 30 LA GRANGE - FAYETTE REGIONAL 87 71 86 71 86 / 40 30 40 40 40 SAN ANTONIO INTL AIRPORT 86 71 89 71 90 / 50 40 20 40 20 STINSON MUNI AIRPORT 88 72 90 71 91 / 40 40 20 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 10:36 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1036 AM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-271230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1036 AM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING CONTINUING THROUGH THIS EVENING ACROSS SOUTH CENTRAL TEXAS. A LINE OF MODERATE TO HEAVY SHOWERS AND STORMS WILL BE MOVING ACROSS THE I-35 CORRIDOR AROUND NOON WITH NEW STORMS EXPECTED TO DEVELOP THIS AFTERNOON. RAINFALL AMOUNTS COULD RANGE FROM 1 TO 2 INCHES WITHIN AN HOUR PERIOD WITH UP TO 3 INCHES IN THREE HOURS. LOCALIZED FLASH FLOODING IS POSSIBLE LATE THIS MORNING AND AFTERNOON ACROSS RURAL AREAS...UNDERPASSES AND AREA ROADWAYS. SMALL CREEKS AND STREAMS COULD REACH ACTION STAGE LEVELS IF THE 1 TO 3 INCHES OF RAINFALL VERIFIED. STAY TUNED FOR UPDATES AND POSSIBLE WATCHES AND ADVISORIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED ALONG AND EAST OF INTERSTATE 35 WITH POSSIBLY NEW RAINFALL TOTALS OF 1 TO 2 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND ONCE AGAIN ON TUESDAY.
In the hours before
Local storm report, May 26, 1:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 2 SW ROUND ROCK 30.50N 97.70W
05/26/2014 M1.49 INCH WILLIAMSON TX AMATEUR RADIO
1.49 INCHES OF RAINFALL IN 90 MINUTES.
&&
EVENT NUMBER EWX1400489
PMLocal storm report, May 26, 1:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
120 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HEAVY RAIN SAN ANTONIO 29.42N 98.49W
05/26/2014 M1.74 INCH BEXAR TX EMERGENCY MNGR
1.50 TO 1.74 INCHES IN 2 HOURS.
&&
EVENT NUMBER EWX1400490
PMLocal storm report, May 26, 2:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FUNNEL CLOUD 3 SSE WYLDWOOD 30.10N 97.45W
05/26/2014 BASTROP TX EMERGENCY MNGR
FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.
&&
EVENT NUMBER EWX1400491
PMLocal storm report, May 26, 2:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 W UTOPIA 29.62N 99.56W
05/26/2014 M4.42 INCH UVALDE TX COCORAHS
4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.
&&
EVENT NUMBER EWX1400492
PMLocal storm report, May 26, 2:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN 3 S HORSESHOE BAY 30.50N 98.36W
05/26/2014 M1.89 INCH LLANO TX COCORAHS
1.89 INCHES IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400493
PMLocal storm report, May 26, 2:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 2 N MCQUEENEY 29.62N 98.05W
05/26/2014 M1.57 INCH GUADALUPE TX COCORAHS
1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.
&&
EVENT NUMBER EWX1400494
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.